About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 194286, 10 pages
http://dx.doi.org/10.1155/2013/194286
Research Article

Solution of the Fractional Black-Scholes Option Pricing Model by Finite Difference Method

Center for Econometric Analysis and Forecasting, School of Mathematics and Quantitative Economics, Dongbei University of Finance and Economics, Dalian 116025, China

Received 17 March 2013; Revised 2 June 2013; Accepted 16 June 2013

Academic Editor: Changbum Chun

Copyright © 2013 Lina Song and Weiguo Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. C. Merton, “On the pricing of corporate debt: the risk structure of interest rates,” Journal of Finance, vol. 29, pp. 449–470, 1974.
  2. R. C. Merton, “Option pricing when underlying stock returns are discontinuous,” Journal of Financial Economics, vol. 3, no. 1-2, pp. 125–144, 1976. View at Scopus
  3. J. C. Hull and A. D. White, “The pricing of options on assets with stochastic volatilities,” Journal of Finance, vol. 42, pp. 281–300, 1987.
  4. M. H. A. Davis, V. G. Panas, and T. Zariphopoulou, “European option pricing with transaction costs,” SIAM Journal on Control and Optimization, vol. 31, no. 2, pp. 470–493, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. G. Barles and H. M. Soner, “Option pricing with transaction costs and a nonlinear Black-Scholes equation,” Finance and Stochastics, vol. 2, no. 4, pp. 369–397, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. T. Björk and H. Hult, “A note on Wick products and the fractional Black-Scholes model,” Finance and Stochastics, vol. 9, no. 2, pp. 197–209, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. X.-T. Wang, “Scaling and long-range dependence in option pricing I: Pricing European option with transaction costs under the fractional Black-Scholes model,” Physica A, vol. 389, no. 3, pp. 438–444, 2010. View at Publisher · View at Google Scholar · View at Scopus
  8. J.-R. Liang, J. Wang, W.-J. Zhang, W.-Y. Qiu, and F.-Y. Ren, “Option pricing of a bi-fractional Black-Merton-Scholes model with the Hurst exponent H in [1/2,1],” Applied Mathematics Letters, vol. 23, no. 8, pp. 859–863, 2010. View at Publisher · View at Google Scholar · View at Scopus
  9. J. Wang, J.-R. Liang, L.-J. Lv, W.-Y. Qiu, and F.-Y. Ren, “Continuous time Black-Scholes equation with transaction costs in subdiffusive fractional Brownian motion regime,” Physica A, vol. 391, no. 3, pp. 750–759, 2012. View at Publisher · View at Google Scholar · View at Scopus
  10. W. Wyss, “The fractional Black-Scholes equation,” Fractional Calculus & Applied Analysis for Theory and Applications, vol. 3, no. 1, pp. 51–61, 2000. View at Zentralblatt MATH · View at MathSciNet
  11. Á. Cartea and D. del-Castillo-Negrete, “Fractional diffusion models of option prices in markets with jumps,” Physica A, vol. 374, no. 2, pp. 749–763, 2007. View at Publisher · View at Google Scholar · View at Scopus
  12. G. Jumarie, “Stock exchange fractional dynamics defined as fractional exponential growth driven by (usual) Gaussian white noise. Application to fractional Black-Scholes equations,” Insurance: Mathematics & Economics, vol. 42, no. 1, pp. 271–287, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. G. Jumarie, “Derivation and solutions of some fractional Black-Scholes equations in coarse-grained space and time. Application to Merton's optimal portfolio,” Computers & Mathematics with Applications, vol. 59, no. 3, pp. 1142–1164, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. G. Jumarie, “Modified Riemann-Liouville derivative and fractional Taylor series of nondifferentiable functions further results,” Computers & Mathematics with Applications, vol. 51, no. 9-10, pp. 1367–1376, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. G. Jumarie, “Cauchy's integral formula via the modified Riemann-Liouville derivative for analytic functions of fractional order,” Applied Mathematics Letters of Rapid Publication, vol. 23, no. 12, pp. 1444–1450, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. P. Brandimarte, Numerical Methods in Finance and Economics, John Wiley & Sons, Hoboken, NJ, USA, 2006.
  17. S. Sukha, “Advanced mathematics of finance honours project: finite-difference methods for pricing the American put option,” 2001.
  18. E. Sousa, “A second order explicit finite difference method for the fractional advection diffusion equation,” Computers & Mathematics with Applications, vol. 64, no. 10, pp. 3141–3152, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  19. A. Mohebbi and M. Abbaszadeh, “Compact finite difference scheme for the solution of time fractional advection-dispersion equation,” Numerical Algorithms, 2012. View at Publisher · View at Google Scholar
  20. M. M. Meerschaert and C. Tadjeran, “Finite difference approximations for fractional advection-dispersion flow equations,” Journal of Computational and Applied Mathematics, vol. 172, no. 1, pp. 65–77, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. F. Liu, P. Zhuang, and K. Burrage, “Numerical methods and analysis for a class of fractional advection-dispersion models,” Computers & Mathematics with Applications, vol. 64, no. 10, pp. 2990–3007, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  22. F. Liu, P. Zhuang, V. Anh, I. Turner, and K. Burrage, “Stability and convergence of the difference methods for the space-time fractional advection-diffusion equation,” Applied Mathematics and Computation, vol. 191, no. 1, pp. 12–20, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. P. Zhuang, Y. T. Gu, F. Liu, I. Turner, and P. K. D. V. Yarlagadda, “Time-dependent fractional advection-diffusion equations by an implicit MLS meshless method,” International Journal for Numerical Methods in Engineering, vol. 88, no. 13, pp. 1346–1362, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. A. M. A. El-Sayed, S. H. Behiry, and W. E. Raslan, “Adomian's decomposition method for solving an intermediate fractional advection-dispersion equation,” Computers & Mathematics with Applications, vol. 59, no. 5, pp. 1759–1765, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. A. Golbabai and K. Sayevand, “Analytical modelling of fractional advection-dispersion equation defined in a bounded space domain,” Mathematical and Computer Modelling, vol. 53, no. 9-10, pp. 1708–1718, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. G. H. Zheng and T. Wei, “Spectral regularization method for a Cauchy problem of the time fractional advection-dispersion equation,” Journal of Computational and Applied Mathematics, vol. 233, no. 10, pp. 2631–2640, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. S. Liao, “An optimal homotopy-analysis approach for strongly nonlinear differential equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 15, no. 8, pp. 2003–2016, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. A.-M. Wazwaz, “New solitary wave solutions to the Kuramoto-Sivashinsky and the Kawahara equations,” Applied Mathematics and Computation, vol. 182, no. 2, pp. 1642–1650, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. Z. Yan, “New explicit travelling wave solutions for two new integrable coupled nonlinear evolution equations,” Physics Letters A, vol. 292, no. 1-2, pp. 100–106, 2001. View at Publisher · View at Google Scholar · View at Scopus
  30. Q. Wang, Y. Chen, and H. Zhang, “A new Riccati equation rational expansion method and its application to (2 + 1)-dimensional Burgers equation,” Chaos, Solitons & Fractals, vol. 25, no. 5, pp. 1019–1028, 2005. View at Publisher · View at Google Scholar · View at Scopus
  31. Z. Odibat, S. Momani, and H. Xu, “A reliable algorithm of homotopy analysis method for solving nonlinear fractional differential equations,” Applied Mathematical Modelling, vol. 34, no. 3, pp. 593–600, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  32. S. Abbasbandy, M. Ashtiani, and E. Babolian, “Analytic solution of the Sharma-Tasso-Olver equation by homotopy analysis method,” Zeitschrift für Naturforschung—Section A, vol. 65, no. 4, pp. 285–290, 2010. View at Scopus
  33. E. Fan, “Extended tanh-function method and its applications to nonlinear equations,” Physics Letters A, vol. 277, no. 4-5, pp. 212–218, 2000. View at Publisher · View at Google Scholar · View at Scopus
  34. S.-P. Zhu and G.-H. Lian, “A closed-form exact solution for pricing variance swaps with stochastic volatility,” Mathematical Finance, vol. 21, no. 2, pp. 233–256, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  35. L. V. Ballestra and C. Sgarra, “The evaluation of American options in a stochastic volatility model with jumps: an efficient finite element approach,” Computers & Mathematics with Applications, vol. 60, no. 6, pp. 1571–1590, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  36. L. S. Jiang, Mathematical Modeling and Methods of Option Pricing, Higher Education press, Beijing, China, 2003.
  37. J. Ankudinova and M. Ehrhardt, “On the numerical solution of nonlinear Black-Scholes equations,” Computers & Mathematics with Applications, vol. 56, no. 3, pp. 799–812, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  38. D. A. Murio, “Implicit finite difference approximation for time fractional diffusion equations,” Computers & Mathematics with Applications, vol. 56, no. 4, pp. 1138–1145, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  39. C.-M. Chen, F. Liu, and K. Burrage, “Finite difference methods and a Fourier analysis for the fractional reaction-subdiffusion equation,” Applied Mathematics and Computation, vol. 198, no. 2, pp. 754–769, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  40. H. F. Ding and Y. X. Zhang, “Notes on implicit finite difference approximation for timefractional diffusion equations,” Computers & Mathematics with Applications, vol. 61, no. 9, pp. 2924–2928, 2011. View at Publisher · View at Google Scholar
  41. D. A. Murio, “Implicit finite difference approximation for time fractional diffusion equations,” Computers & Mathematics with Applications, vol. 56, no. 4, pp. 1138–1145, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  42. L. Su, W. Wang, and H. Wang, “A characteristic difference method for the transient fractional convection-diffusion equations,” Applied Numerical Mathematics, vol. 61, no. 8, pp. 946–960, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  43. S. B. Yuste, “Weighted average finite difference methods for fractional diffusion equations,” Journal of Computational Physics, vol. 216, no. 1, pp. 264–274, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet